MAUDE Adverse Event Report: CONTEGO MEDICAL, INC NEUROGUARD IEP SYSTEM; STENT, CAROTID

CONTEGO MEDICAL, INC NEUROGUARD IEP SYSTEM; STENT, CAROTID
Model Number NG-NV-6-40
Medical Device Problem Codes Off-Label Use (1494); Use of Device Problem (1670)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/14/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a procedure to treat carotid stenosis, the physician inserted the neuroguard stent iep system into a 9fr moma cerebral protection device and felt some resistance in the proximal section of the catheter during delivery.The reported devices and accessory devices were prepared as indicated in the ifu.The vessel was not tortuous.The physician took the neuroguard out and the yellow distal tip was not attached.He then removed the moma and it was stuck in it.The devices were removed from the patient, with no surgical or medicinal intervention required.No patient complications have been reported as a result of this event.Additional information was requested and received: lesion/vessel site associated: left ica stenosis, the neuroguard got friection about less that halfway through moma.How was the procedure completed? removed moma and used bmx 96 with neuroguard.Are there any pre-op angios and still images available? unfortunately no.

Brand Name
NEUROGUARD IEP SYSTEM
Common Device Name
STENT, CAROTID
Manufacturer (Section D)
CONTEGO MEDICAL, INC
3801 lake boone trail,
suite 100
raleigh
Manufacturer (Section G)
CONTEGO MEDICAL
3801 lake boone trail,
suite 100
raleigh
MDR Report Key25333349
Report Number3011471056-2026-00087
Device Sequence Number13180534
Product Code NIM
UDI-Device Identifier00851616007651
UDI-Public010085161600765110
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
P240009
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberNG-NV-6-40
Device Catalogue NumberNG-NV-6-40
Device Lot NumberZ2461039C
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/29/2026
Initial Report FDA Received Date05/29/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/08/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown